# SDR ASAA0240156

- Difficulty date: October 12, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32395
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND CORROSION ON FRAME AT BS 727F BETWEEN STR 26LF AND 25LF.   REPAIRED IAW SRM.
